# SDR NWAA080389758

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Aircraft time: 82,421 hours, 87,897 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT AT FL310, THE RT HYD SYS FAILED.  QTY AND PRESSURE WERE BOTH LOST REQUIRING CREW TO SECURE SYSTEM.  FLT CONTINUED AS SCHEDULED AND THE EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED ON APPROACH.  LANDING AT TPA INVOLVED THE GEAR DOORS MAKING CONTACT WITH THE RUNWAY.  MAINTENANCE FOUND A HYD LEAK IN THE TAIL AREA AND REPLACED RUDDER LOW PRESSURE SWITCH DUE TO A FAILED O-RING.  ALSO, BOTH GEAR DOORS WERE REPLACED DUE TO BEING SCRAPED UP DURING THE LANDING.  OPERATIONAL CHECK (GEAR SWING, DOOR SEQUENCE, AND PROPER INDICATIONS OF EACH) AND LEAK CHECK WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
